# SDR CA001004016

- Difficulty date: August 15, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 56,716 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313T3200238
- Condition: Missing
- Location: Nacelle
- Component: 767233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND FOUND PANEL MISSING ON INBOARD SIDE OF RIGHT HAND ENGINE STRUT. NIL PART AVAILABLE, PLACED ON MEL 54-51-0100. NEW PANEL INSTALLED.
